# SDR DALA2025120808929

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 28,475 hours, 11,070 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Pin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF RT HORIZONTAL FWD AND AFT ATTACH BOLTS/PINS FOUND CORROSION ON RT AFT LOWER HORIZONTAL LUG SURFACE. COMPLIED WITH PRI 630625-14 REV 02 AND RECIVED FINAL ERA 630625-14, NO DEVIATIONS NOTED FROM PRI. JOB COMPLETE.
